LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » I HATE THIS DISEASE, WOULD RATHER HAVE ANYTHING ELSE !!!!!!!!!!!!!!!!!!!!!!!!

 - UBBFriend: Email this page to someone!    
Author Topic: I HATE THIS DISEASE, WOULD RATHER HAVE ANYTHING ELSE !!!!!!!!!!!!!!!!!!!!!!!!
lymetwister
Frequent Contributor (1K+ posts)
Member # 19590

Icon 9 posted      Profile for lymetwister     Send New Private Message       Edit/Delete Post   Reply With Quote 
Not enough room for all the exclamation marks.

I feel like I have been in a constant Herx since getting that IVIG. If I'm wrong than I will know in another 100 days or so. The pharmacist says it takes 4-5 half lives for it to be out of me. The brand I got has a 40 day half life.

I feel so sick. I was given 1gm of IV Rocephin for just 2 days while in the Hospital. It knocked me out and I was aching and fatigued.

Before I did 2 coffee enemas today and IV Glutathione I was dealing with: Legs and arms shaking as in Parkinsons, Head shaking before I even opened my eyes out of bed, all day anxiety, air hunger for like 2 hours, body aches, weakness, fatigue, malaise, and much more....

My WBC count went from 13K to 6.5 overnight from just one dose. Last time in the Hospital it was 16K, got 1 dose of Rocephin 2gm and the next day it was back to 8K.

My neuro doc. thinks my body might be trying to fight this now on it's own. This came from the mouth of the Chief of Neurology. He has never used IVIG for Lyme, but says this is a good possibility.

Here is a quote from an IVIG site: "Primary antibody deficiency

Primary antibody deficiency, or PAD for short, is a hereditary disease, which results in either a shortage of or a total lack of antibodies. This means that the body cannot fight infection as well as it should.

By taking intravenous immunoglobulin, you are boosting the amount of antibodies in your circulation to a level that can fight infection successfully. This level of antibodies needs to be topped-up every so often using Intravenous immunoglobulin to keep this protection going. "

Well I don't think I need any topping off at this point. I need this stuff turned off and out of me.

If Coffee enemas didn't exist, I don't think I would be here right now.

I hope to god, the IVIG is doing this to me. Torture is not even close to what I'm feeling.

If I'm NOT doing anything and I'm Herxing, wouldn't that be impossible ? Again, I'm getting some relief with IV Glutathione and Coffee enemas, and lastly big big cries. I do the crying on purpose and I'm sure there are plenty of toxins in those tears as I get relief from that as well. It just doesn't last.

What really sucks is that in order to cry I have to close my eyes and picture my brother being lowered into the ground, or I have to put on a sad song on the PC and look at photos of him while he was alive.


LT

Posts: 1227 | From District of Columbia | Registered: Mar 2009  |  IP: Logged | Report this post to a Moderator
bettyg
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
twister [group hug] [kiss]

so sorry for all you are going thru but especially so sad in order to cry you must think of your late brother being lowered into the ground.

at my stepson-in-law's funeral when the pastor met with family ahead of the funeral, he stated men are taught NOT to cry.

he said, "i'm giving all of you permission to cry for your loved ones who have gone on before you".

i looked over to my dad, and he was crying! 1st time i'd seen him cry and that was 20 years ago when i was 40.

so twister, i am giving you permission to cry whenever you feel like it without having to think only of your late brother's death. [group hug] [kiss]

IP: Logged | Report this post to a Moderator
Skyler
LymeNet Contributor
Member # 11549

Icon 1 posted      Profile for Skyler     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am with you, Lyme Twister. I am over this sh^t storm of an illness. I really feel anything would be better.

--------------------
I'm probably sleeping...

Posts: 419 | From Florida | Registered: Apr 2007  |  IP: Logged | Report this post to a Moderator
O2Btickfree2
LymeNet Contributor
Member # 9742

Icon 1 posted      Profile for O2Btickfree2     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hope for future i suffered with this mess for eight years and had 6 years of peace. You can and will get better but unfortunatly its a rough road getting there and your feelings are normal.
Posts: 112 | From Ohio | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
ArtistDi
Frequent Contributor (1K+ posts)
Member # 2297

Icon 1 posted      Profile for ArtistDi     Send New Private Message       Edit/Delete Post   Reply With Quote 
Lymetwister.

There is someone that your doctor could consult with--Dr. Marianna Castells at Brigham & Women's Hospital in Boston. She is one of two doctors in the U.S. that deals with drugs and allergies. She may be able to help you with the result of the IVIG. Look her up online or email. I will give you her contact. She is most knowledgable as to how to relieve these kinds of sympotms.

I had a huge drug immune injury from a cocktail of drugs and ever since, my body was never the same. However, she did help to key it down. She told me it takes years to recover from these types of immune assaults. Give her a try via your doctor.

Posts: 1567 | From Hatfield, MA, USA | Registered: Mar 2002  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.